Bibliographic Information

Limit theorems of probability theory

Yu. V. Prokhorov, V. Statulevičius, editors

Springer, c2000

Search this Book/Journal
Note

Translation from the Russian series: Itogi nauki i tekhniki, sovremennye problemy matematiki, fundamental'nye napravleniya, vol. 81, teoriya veroyatnostej 6

Originally published:Moscow : Viniti, 1991

Includes bibliographical references and indexes

Details
  • NCID
    BA4836583X
  • ISBN
    • 3540570454
  • LCCN
    00036582
  • Country Code
    gw
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Original Language Code
    rus
  • Place of Publication
    Berlin
  • Pages/Volumes
    x, 273 p.
  • Size
    24 cm
  • Classification
  • Subject Headings
Page Top